This article is cited in 2 scientific papers (total in 2 papers)
Equilibrium trajectories in dynamical bimatrix games with average integral payoff functionals
Nikolay A. Krasovskiia, Alexander M. Tarasyevb
a Ural State Agrarian University
b Krasovskii Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences
Models of evolutionary nonzero-sum games are considered on the infinite time interval. Methods of differential games theory are used for the analysis of game interactions between two groups of participants. It is assumed, that participants in groups are subject to control through signals for the behavior change. Payoffs of coalitions are determined as average integral functionals on the infinite horizon. The problem of constructing a dynamical Nash equilibrium is posed for the considered evolutionary game. Ideas and approaches of non-antagonistic differential games are applied for the determination of the Nash equilibrium solutions. The results are based on dynamic constructions and methods of evolutionary games. The great attention is paid to the formation of the dynamical Nash equilibrium with players strategies, that maximize the corresponding payoff functions and have the guaranteed properties according to the minimax approach. The application of the minimax approach for constructing optimal control strategies synthesizes trajectories of the dynamical Nash equilibrium that provide better results in comparison to static solutions and evolutionary models with the replicator dynamics. The dynamical Nash equilibrium trajectories for evolutionary games with the average integral quality functionals are compared with trajectories for evolutionary games based on the global terminal quality functionals on the infinite horizon.
dynamical bimatrix games, average integral payoffs, characteristics of Hamilton–Jacobi equations, equilibrium trajectories.
PDF file (501 kB)
Automation and Remote Control, 2018, 79:6, 1148–1167
Nikolay A. Krasovskii, Alexander M. Tarasyev, “Equilibrium trajectories in dynamical bimatrix games with average integral payoff functionals”, Mat. Teor. Igr Pril., 8:2 (2016), 58–90; Autom. Remote Control, 79:6 (2018), 1148–1167
Citation in format AMSBIB
\by Nikolay~A.~Krasovskii, Alexander~M.~Tarasyev
\paper Equilibrium trajectories in dynamical bimatrix games with average integral payoff functionals
\jour Mat. Teor. Igr Pril.
\jour Autom. Remote Control
Citing articles on Google Scholar:
Related articles on Google Scholar:
This publication is cited in the following articles:
N. A. Krasovskii, A. M. Tarasev, “Asimptoticheskoe povedenie reshenii v dinamicheskikh bimatrichnykh igrakh s diskontirovannymi indeksami”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 27:2 (2017), 193–209
N. A. Krasovskii, A. M. Tarasyev, “Demand functions in dynamic games”, IFAC-PapersOnLine, 51:32 (2018), 271–276
|Number of views:|